Table of Contents Author Guidelines Submit a Manuscript
International Journal of Mathematics and Mathematical Sciences
Volume 2009, Article ID 989603, 15 pages
http://dx.doi.org/10.1155/2009/989603
Research Article

On Certain Sufficient Condition Involving Gaussian Hypergeometric Functions

1Department of Mathematics, College of Charleston, Charleston, SC 29424, USA
2Department of Mathematics, Madras Christian College, East Tambaram, Chennai 600 059, India

Received 25 May 2009; Accepted 26 October 2009

Academic Editor: Teodor Bulboacă

Copyright © 2009 H. Silverman et al. This is an open access article distributed under the Creative Commons Attribution License, which permits unrestricted use, distribution, and reproduction in any medium, provided the original work is properly cited.

How to Cite this Article

H. Silverman, Thomas Rosy, and S. Kavitha, “On Certain Sufficient Condition Involving Gaussian Hypergeometric Functions,” International Journal of Mathematics and Mathematical Sciences, vol. 2009, Article ID 989603, 15 pages, 2009. https://doi.org/10.1155/2009/989603.